# SDR FDEA201509252940

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COURIER AREA, STATION 475 - 500, FLOORBOARD PANEL UNDER RCB WSP0785-501, HAS SURFACE CORROSION.  R & R PANEL WSP0785-501 IAW DWG WS0785 & SRM 51-31-01.
